# SDR DALA2023080206256

- Difficulty date: August 1, 2023
- Submitted: August 2, 2023
- Operation: Air carrier
- Aircraft: N690DL
- Make and model: Boeing 757232
- Aircraft serial: 27585
- Aircraft time: 73,029 hours, 31,449 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0690 CORROSION ON TIE DOWN FITTING ON FWD CARGO DOOR LOWER SILL STA 612. CORRECTIVE ACTION: SUMMARY OF NRC 00184: CORROSION TIE DOWN FITTING (1EA) ON FWD CARGO DOOR LOWER SILL BTW STA 612 TO 620 WAS REPLACED PER B757-200 SRM. (2895183)
